RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nedelko, Ilja Vitaljevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:797
Abstract pages:2581
Full texts:959
References:362
Associate professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 9.11.1975
E-mail:
Keywords: singular perturbations; internal transition lyers; domain of attraction; asymptotic stability.

Subject:

Asymptotic stability and global domain of attraction of solution with internal transition lyers.

Biography

Graduated from Faculty of Phisics of M. V. Lomonosov Moscow State University (MSU) in 1998 (department of mathematics). Ph.D thesis was defended 1999. A list of my works contains more than 20 titles.

   
Main publications:
  • Butuzov V. F., Nedelko I. V. Ustoichivost kontrastnykh struktur tipa stupenki v dvumernom sluchae // Doklady RAN. 1999. T. 366. # 3. S. 295–298.
  • Butuzov V. F., Nedelko I. V. O globalnoi oblasti vliyaniya reshenii s vnutrennimi sloyami // Doklady RAN. 2000. T. 373. # 2. S. 155–156.
  • Nedelko I. V. Asimptoticheskaya ustoichivost, lokalnaya edinstvennost i oblast vliyaniya dvumernoi kontrastnoi struktury tipa stupenki // Matem. zametki. 2001. T. 69. # 1. S. 82–91.
  • Butuzov V. F., Nedelko I. V. O globalnoi oblasti vliyaniya ustoichivykh reshenii s vnutrennimi sloyami // Matem. sbornik. 2001. T. 192. # 5. S. 13–52.
  • Butuzov V. F., Nedelko I. V. Asimptoticheskaya ustoichivost reshenii singulyarno vozmuschennykh zadach s pogranichnymi i vnutrennimi sloyami // Differentsialnye uravneniya. 2000. t. 36. # 2. S. 198–208.

http://www.mathnet.ru/eng/person8754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/650309

Publications in Math-Net.Ru
2009
1. I. V. Nedelko, “Solutions of a problem of ‘reaction–diffusion’ type with internal transition layers in the case of non-linearity of quadratic type”, Izv. RAN. Ser. Mat., 73:1 (2009),  157–176  mathnet  mathscinet  zmath  elib; Izv. Math., 73:1 (2009), 151–170  isi  elib  scopus
2006
2. I. V. Nedelko, “Onset of solutions with internal layers approaching the domain boundary”, Differ. Uravn., 42:1 (2006),  101–113  mathnet  mathscinet; Differ. Equ., 42:1 (2006), 112–125
2005
3. I. V. Nedelko, “Existence of solutions with interior transition layers touching the boundary”, Mat. Zametki, 77:1 (2005),  80–92  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 72–83  isi  scopus
2004
4. V. F. Butuzov, I. V. Nedelko, “On the Formation of a Solution with an Internal Layer in a Parabolic System with Different Powers of a Small Parameter”, Differ. Uravn., 40:3 (2004),  356–367  mathnet  mathscinet; Differ. Equ., 40:3 (2004), 382–395
5. V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko, “Global domain of attraction of a step-like contrast structure in a critical case”, Zh. Vychisl. Mat. Mat. Fiz., 44:8 (2004),  1410–1431  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 44:8 (2004), 1334–1355
6. V. F. Butuzov, S. A. Kryazhimskii, I. V. Nedelko, “On the global domain of influence of stable steplike contrast structures in the Dirichlet problem”, Zh. Vychisl. Mat. Mat. Fiz., 44:6 (2004),  1039–1061  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:6 (2004), 985–1006
2002
7. V. F. Butuzov, I. V. Nedelko, “Instability of Multidimensional Contrast Structures”, Differ. Uravn., 38:2 (2002),  222–233  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 235–248
8. V. F. Butuzov, I. V. Nedelko, “On the global domain of influence of stable solutions with interior layers in the two-dimensional case”, Izv. RAN. Ser. Mat., 66:1 (2002),  3–42  mathnet  mathscinet  zmath  elib; Izv. Math., 66:1 (2002), 1–40  scopus
2001
9. V. F. Butuzov, I. V. Nedelko, “Step-type contrast structure in a system of two singularly perturbed parabolic equations”, Matem. Mod., 13:12 (2001),  23–42  mathnet  mathscinet  zmath
10. I. V. Nedelko, “Asymptotic Stability, Local Uniqueness, and Domain of Attraction of Two-Dimensional Step Type Contrast Structures”, Mat. Zametki, 69:1 (2001),  82–91  mathnet  mathscinet  zmath; Math. Notes, 69:1 (2001), 72–80  isi
11. V. F. Butuzov, I. V. Nedelko, “Global influence domains of stable solutions with internal layers”, Mat. Sb., 192:5 (2001),  13–52  mathnet  mathscinet  zmath; Sb. Math., 192:5 (2001), 651–691  isi  scopus
2000
12. V. F. Butuzov, I. V. Nedelko, “Asymptotic stability of solutions of singularly perturbed boundary value problems with boundary and internal layers”, Differ. Uravn., 36:2 (2000),  198–208  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 224–235
13. V. F. Butuzov, I. V. Nedelko, “A steplike contrast structure in a singularly perturbed system of elliptic equations with different power of a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000),  877–899  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:6 (2000), 837–859
1999
14. V. F. Butuzov, I. V. Nedelko, “On periodic contrast structures in singularly perturbed elliptic equations”, Fundam. Prikl. Mat., 5:2 (1999),  385–409  mathnet  mathscinet  zmath
15. V. F. Butuzov, I. V. Nedelko, “Existence, local uniqueness, and asymptotics of two-dimensional periodic steplike contrast structures”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999),  812–831  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:5 (1999), 779–798

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019